# SDR UIEA2019020103082

- Difficulty date: February 1, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,809 hours, 15,968 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 97980612
- Part serial: 1933C
- Condition: Malfunctioned
- Location: Apu Surge
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR PRESSURE FROM APU NOT STABLE DURING ENGINE START.UNABLE TO GET STABILIZED N2( TRANSFERRED TO MDDR 106753 IAW DDG 49-11-01A, CAT C DUE 11FEB19 .  R/R SURGE CONTROL VALVE PER AMM 49-53-01. OPS CK GOOD.
